Open Access
Translator Disclaimer
2013 Some Operator Inequalities on Chaotic Order and Monotonicity of Related Operator Function
Changsen Yang, Yanmin Liu
Abstr. Appl. Anal. 2013(SI01): 1-6 (2013). DOI: 10.1155/2013/124510

Abstract

We will discuss some operator inequalities on chaotic order about several operators, which are generalization of Furuta inequality and show monotonicity of related Furuta type operator function.

Citation

Download Citation

Changsen Yang. Yanmin Liu. "Some Operator Inequalities on Chaotic Order and Monotonicity of Related Operator Function." Abstr. Appl. Anal. 2013 (SI01) 1 - 6, 2013. https://doi.org/10.1155/2013/124510

Information

Published: 2013
First available in Project Euclid: 26 February 2014

zbMATH: 1287.47019
MathSciNet: MR3055964
Digital Object Identifier: 10.1155/2013/124510

Rights: Copyright © 2013 Hindawi

JOURNAL ARTICLE
6 PAGES


SHARE
Vol.2013 • No. SI01 • 2013
Back to Top